# SDR AALA20071662

- Difficulty date: August 31, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT TAIL CONE INOPERATIVE. CLEANED CORROSION ON BATTERY PACK FOR EMERGENCY LIGHTS AT TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
